Authors: Todorčević, Vesna 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Quasi-nearly subharmonic functions and conformal mappings
Journal: Filomat
Volume: 21
Issue: 2
First page: 243
Last page: 249
Issue Date: 2007
Rank: M51
ISSN: 0354-5180
DOI: 10.2298/FIL0702243K
URL: http://www.doiserbia.nb.rs/img/doi/0354-5180/2007/0354-51800702243K.pdf
Abstract: 
If is a conformal mapping and u is a quasi-nearly subharmonic function, then u o φ is quasi-nearly subharmonic. A similar fact for "regularly oscillating" functions holds.
Keywords: subharmonic | quasi-nearly subharmonic and regularly oscillating functions | Koebe's theorems
Publisher: Faculty of Sciences and Mathematics, University of Niš

Show full item record

Page view(s)

15
checked on Oct 1, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.